MAUDE Adverse Event Report: CONMED LARGO 1/4 INCH 6.5MM POWERPRO 1/4 INCH CHUCK ATTACHMENT; SAW, POWERED, AND ACCESSORIES

CONMED LARGO 1/4 INCH 6.5MM POWERPRO 1/4 INCH CHUCK ATTACHMENT; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO2041
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported on behalf of their customer that the device, pro2041, 1/4 inch 6.5mm powerpro 1/4 inch chuck attachment, was being used during an unknown procedure on (b)(6) 2024 when it was reported, ¿it was reported that this product broke into two pieces during use.¿ the procedure was completed using a backup instrument.There was no report of injury, medical intervention, or hospitalization for the patient.Further assessment questions found that the device was broken during surgery, fell into the patient and was retrieved using forceps.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The unit came in two pieces with missing parts and the retaining ring was not seated properly.Preventative maintenance is not overdue.Preventative maintenance completed on this repair order.Repair/evaluation completed.Final test completed and met all specifications.Root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be that the retaining ring was not seated properly.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed, and no prior data was found.(b)(4).We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description

Brand Name
1/4 INCH 6.5MM POWERPRO 1/4 INCH CHUCK ATTACHMENT
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key19403632
Report Number1017294-2024-00062
Device Sequence Number17839227
Product Code HAB
UDI-Device Identifier10845854013052
UDI-Public(01)10845854013052(11)230530
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO2041
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic